Translator Disclaimer
October 2014 On some Hasse principles for algebraic groups over global fields. II
Ngô Thị Ngoan, Nguyêñ Quôć Thǎńg
Proc. Japan Acad. Ser. A Math. Sci. 90(8): 107-112 (October 2014). DOI: 10.3792/pjaa.90.107

Abstract

In this paper, we prove the validity of the cohomological Hasse principle for $\mathrm{H}^{1}$ of semisimple simply connected algebraic groups defined over infinite algebraic extensions of global fields and also some local–global principles for (skew-)hermitian forms defined over such fields.

Citation

Download Citation

Ngô Thị Ngoan. Nguyêñ Quôć Thǎńg. "On some Hasse principles for algebraic groups over global fields. II." Proc. Japan Acad. Ser. A Math. Sci. 90 (8) 107 - 112, October 2014. https://doi.org/10.3792/pjaa.90.107

Information

Published: October 2014
First available in Project Euclid: 3 October 2014

zbMATH: 1300.11032
MathSciNet: MR3266743
Digital Object Identifier: 10.3792/pjaa.90.107

Subjects:
Primary: 11E08, 11E12, 11E39, 11E72
Secondary: 20G25, 20G30

Rights: Copyright © 2014 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.90 • No. 8 • October 2014
Back to Top